Models & Optimisation and Mathematical Analysis Journal
Volume 3, Numéro 1, Pages 8-16
2015-12-20
Authors : Mouffak Benchohra . Hdia Benaouda .
In this paper, we establish sufficient conditions for the existence of solutions for a class of initial value problem for impulsive functionnal differential equations with variables times involving infinite state-depend delay.
differential equations, state dependent-delay, fixed point,infinite delay,impulses, variable times
Sakr Ali
.
Hasegawa-johnson Mark
.
pages 63-71.
Setti Hamid
.
Hattab Mourad
.
pages 715-826.
Anteur Souad
.
Bachir Bouiadjra Rochdi
.
Debbat Mohammed Benmadani
.
Vilanova Arbos Ramon
.
Gaidi Marwa
.
Hacene Fatima Zohra
.
pages 41-48.
Laib Hafida
.
Bellour Azzeddine
.
Boulmerka Aissa
.
pages 53-77.